# SDR DL73K980184

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT THE COOLING DUCT CUTOUT AT BS 379, APPROXIMATELY BL0 WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT.  CRACK IS APPROXIMATELY 1.5 IN LENGTH AND IS TYPICAL OF CRACKS DESCRIBED BY SB 737-53-1117.  REPAIRED PER ERA 331270-14 (SB 737-53-1117).
